Wood, Richard

  Professor
  PhD - Dalhousie University (1976)
  MSc - McMaster University (1972)

  Mail: Address
  e-mail:rjwood@mathstat.dal.ca
  Office: Chase Room 301
  Tel: (902)494-3326
  Fax: (902)494-5130
  Homepage:  Dr. Richard Wood's Website
photo of prof Wood

  • Research Interests:

    • Category Theory and Lattice Theory


  • Selected Recent Publications:

    • ``An Adjoint Characterization of the Category of Sets'', with R Rosebrugh,
      Proceedings of the American Mathematical Society 122,2 (1994) 409--413.


    • ``A 2-categorical Approach to Geometric Morphisms and Change of Base II'',
      with A Carboni and GM Kelly, Theory and Applications of Categories V4 N5
      (1998) 73--136.


    • ``A Simple Characterization of Theories of Varieties'', with MC Pedicchio,
      Journal of Algebra 233 (2000) 483--501.


    • ``Entity-Relationship-Attribute Designs and Sketches, with M Johnson and
      R Rosebrugh, Theory and Applications of Categories V10, N3 (2002) 94--112.


    • ``A Factorization of Regularity'', with C Centazzo, Journal of Pure and
      Applied Algebra, to appear.


  • Research Group: Atlantic Category Theory Group (ATCAT)

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572